# SDR SWAA2025071783857

- Difficulty date: June 20, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 29,470 hours, 14,662 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TRAILING EDGE PANEL 561AB HAS DAMAGED SCREW HOLES UPPER SURFACE. LOCATED AFT EDGE ROW FROM SCREWS PULLING THROUGH COMPOSITE PANEL. REMOVED DAMAGE AND ACCOMPLISHED REPAIR REF SRM 51-70-04-2R-9 SEE C/A 1-4. RESTORED FINISH TO REPAIR AREA REF AMM 51-21-99.
